# SDR SIMA20210417002

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 48,751 hours, 44,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT NEAR LAV WILL NOT CHARGE. DEFERED AFT EMERGENCY FLASHLIGHT PER MEL 25-32. AUTH # 040240M-C. M PROCEDURES COMPLIED WITH.   R & R FLASHLIGHT ASSEMBLY BEHIND LAST ROW DOUBLE SEAT IAW AMM 33-50-16. OPS CHECK GOOD. MEL ITEM RESTORED. DEFERED AFT EMERGENCY FLASHLIGHT PER MEL 25-32. AUTH # 040240M-C. M PROCEDURES COMPLIED WITH.
